Alert archive / Wyoming / Tornado Warnings in 2008
Tornado Warning 19, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at May 23, 2008, 4:23 PM MDT for Laramie County, Wyoming. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2008, 4:23 PM MDT (22:23 UTC)
- Expired
- May 23, 2008, 5:15 PM MDT
- In force
- 52 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 41 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 4:52 PM MDT | HAIL 1 | 3 E Burns, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 12:52 PM MST | Tornado Watch | SPC | 146 days |
| May 23, 12:41 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KCYS 232223 TORCYS WYC021-232315- /O.NEW.KCYS.TO.W.0019.080523T2223Z-080523T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 423 PM MDT FRI MAY 23 2008 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * TORNADO WARNING FOR... EASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING... * UNTIL 515 PM MDT * AT 417 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR BURNS...OR 27 MILES EAST OF CHEYENNE...MOVING NORTH AT 32 MPH. * THE TORNADO WILL BE NEAR... GUN BARREL BY 455 PM... MERIDEN REST AREA BY 505 PM... MOVE INTO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. ABANDON MOBILE HOMES AND VEHICLES. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4148 10457 4155 10429 4114 10420 4111 10434 TIME...MOT...LOC 2223Z 162DEG 28KT 4119 10429 $$ SOWKO
3 follow-up statements
000 WWUS55 KCYS 232246 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 443 PM MDT FRI MAY 23 2008 WYC021-232315- /O.CON.KCYS.TO.W.0019.000000T0000Z-080523T2315Z/ LARAMIE WY- 443 PM MDT FRI MAY 23 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR EASTERN LARAMIE COUNTY... AT 434 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD NEAR MILE MARKER 394 OF INTERSTATE 80. THIS STORM WAS LOCATED NEAR BURNS...OR 25 MILES EAST OF CHEYENNE...MOVING NORTH AT 32 MPH. THE POSSIBLE TORNADO WILL BE NEAR... HWY 85 AT HIGHWAY 216...GUN BARREL AND HWY 85 MM 50 BY 515 PM... A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM FRIDAY EVENING FOR CENTRAL NEBRASKA AND SOUTHEASTERN WYOMING. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4148 10457 4155 10429 4114 10420 4111 10434 TIME...MOT...LOC 2243Z 162DEG 28KT 4119 10434 $$ SOWKO
000 WWUS55 KCYS 232302 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 502 PM MDT FRI MAY 23 2008 WYC021-232315- /O.CON.KCYS.TO.W.0019.000000T0000Z-080523T2315Z/ LARAMIE WY- 502 PM MDT FRI MAY 23 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR EAST CENTRAL LARAMIE COUNTY... AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS LOCATED OVER EAST CENTRAL LARAMIE COUNTY...OR 26 MILES EAST OF CHEYENNE...MOVING NORTH AT 35 MPH. IN ADDITION TO THE THREAT OF A TORNADO...DAMAGING HAIL AND WIND CAN BE EXPECTED. GO TO A SAFE PLACE NOW A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM FRIDAY EVENING FOR CENTRAL NEBRASKA AND SOUTHEASTERN WYOMING. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4137 10449 4140 10430 4120 10424 4119 10438 TIME...MOT...LOC 2302Z 175DEG 31KT 4133 10432 $$ SOWKO
000 WWUS55 KCYS 232311 RRA SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 511 PM MDT FRI MAY 23 2008 WYC021-232321- /O.EXP.KCYS.TO.W.0019.000000T0000Z-080523T2315Z/ LARAMIE WY- 511 PM MDT FRI MAY 23 2008 ...THE TORNADO WARNING FOR EAST CENTRAL LARAMIE COUNTY WILL EXPIRE AT 515 PM MDT... ALTHOUGH THE WARNING WILL BE ALLOWED TO EXPIRE...THUNDERSTORMS WITH DIME SIZED HAIL...WIND GUSTS TO 50 MPH AND FREQUENT LIGHTNING WILL STILL BE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM FRIDAY EVENING FOR CENTRAL NEBRASKA AND SOUTHEASTERN WYOMING. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4137 10449 4140 10430 4120 10424 4119 10438 TIME...MOT...LOC 2311Z 175DEG 31KT 4141 10433 $$ SOWKO
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 23, 2:36 PM MDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 23, 2:36 PM MDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
236 PM MDT FRI MAY 23 2008
.SHORT TERM...UPPER JET WILL BE OVER THE NEB PANHANDLE THIS
EVENING. UPPER LOW WILL RETROGRADE OFF THE NORTHERN CA COAST
TONIGHT. MOIST SOUTHEAST FLOW WILL CONTINUE AT THE SURFACE WITH
SOUTHWEST FLOW ALOFT. THIS WILL RESULT IN LOW AND MID LEVEL WIND
SHEAR...BOTH DIRECTIONAL AND SPEED. A STRONG PIECE OF ENERGY WILL
MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING...MAINLY EAST OF
THE LARAMIE RANGE. MODERATELY UNSTABLE AIRMASS COMBINED WITH THE
DYNAMICS WILL RESULT IN A CHANCE OF SEVERE THUNDERSTORMS ACROSS
MUCH OF THE CWA THROUGH THIS EVENING. LARGE HAIL AND A FEW
TORNADOES WILL BE THE MAIN THREATS WITH THE STORMS. SW FLOW WILL
CONT ALOFT SAT BUT SHEAR PROFILES WILL NOT BE AS STRONG AS SURFACE
WINDS SHIFT TO THE SW. AIRMASS WILL BE MORE STABLE SAT AFTERNOON
AND EVENING...THEREFORE EXPECT ONLY GENERAL TYPE THUNDERSTORMS.
STRONG WINDS IN NEB PANHANDLE SHOULD DECREASE BY 9 PM THIS EVENING
AS GRADIENT BEGINS TO RELAX.
.LONG TERM...SUNDAY MORNING THROUGH FRIDAY AFTERNOON MAY 30TH.
SUNDAY...RELATIVELY QUIESCENT DAY AS LOW AMPLITUDE SHORTWAVE RIDGING
PREVAILS ACROSS EASTERN WYOMING. LOW/MID LEVELS OF THE ATMOSPHERE
WILL BE RELATIVELY DRY DUE TO WEST FLOW THUS ONLY 10-25 PERCENT OF
AFTERNOON AND EVENING THUNDERSTORM COVERAGE EXPECTED...WITH NO
SEVERE STORMS ANTICIPATED DUE TO LIMITED SHEAR AND BUOYANCY.
MEMORIAL DAY...COLD FRONTAL BOUNDARY WILL MOVE SOUTHWARD SUNDAY
NIGHT WITH MOIST UPSLOPE LOW LEVEL DAY TWO FLOW OCCURRING IN THE POST
COLD FRONTAL AIRMASS. LOW/MID LEVEL INSTABILITY AXIS WILL DEVELOP
ACROSS SOUTHEAST WYOMING AND WESTERN NEBRASKA IN LOW AND MID LEVEL
THETA-E RIDGE AXISES. WITH DECENT SHEAR AND BUOYANCY...MECHANICAL
LIFT FROM LOW LEVEL UPSLOPE AND SHORTWAVE TROUGH MOVING ACROSS AT
PEAK HEATING...EXPECT SCATTERED TO NUMEROUS AFTERNOON AND EVENING
THUNDERSTORMS...MOST NUMEROUS ACROSS FAR SOUTHEAST WYOMING AND
SOUTHWEST NEBRASKA. HAVE ADDED MENTION OF AFTERNOON AND EVENING
SEVERE THUNDERSTORMS ACROSS FAR SOUTHEAST WYOMING AND SOUTHWEST
NEBRASKA IN INSTABILITY AXIS.
TUESDAY...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ONCE AGAIN...
MOST NUMEROUS EAST OF THE LARAMIE RANGE IN UPSLOPE FLOW REGIME.
EXPECT MORE LIMITED THUNDERSTORM COVERAGE DUE TO RISING HEIGHTS
ALOFT AND DECREASE ON LOW/MID LEVEL MOISTURE. SEVERE THUNDERSTORMS
LOOK LESS LIKELY.
WEDNESDAY...EVEN DRIER AS HEIGHTS ALOFT RISE WITH SHORTWAVE RIDGING
DEVELOPING ACROSS EASTERN WYOMING AND NEBRASKA. ONLY ISOLATED
AFTERNOON AND EVENING THUNDERSTORMS ON TAP WITH LESS LOW/MID LEVEL
MOISTURE.
THURSDAY...DRY SOUTHWEST FLOW ALOFT PREVAILS. WITH WARM MID LEVEL
TEMPERATURES ACTING AS A CAPPING INVERSION ALONG WITH RELATIVELY DRY
LOW LEVELS...ONLY ISOLATED LATE AFTERNOON AND EVENING THUNDERSTORMS
ON TAP.
FRIDAY...GFS HINTS AT MORE UNSETTLED PATTERN WITH TROUGHING ALOFT
ACROSS MONTANA AND WYOMING. FOR NOW...WILL STICK WITH STATUS QUO AND
KEEP MINIMAL AFTERNOON THUNDERSTORMS IN THE FORECAST. RUBIN
&&
.AVIATION...VFR CONDITIONS WILL OCCUR WEST OF THE LARAMIE RANGE
TONIGHT AND SATURDAY...WHILE AREAS OF MVFR AND IFR WILL OCCUR THIS
AFTERNOON THROUGH SATURDAY EAST OF THE LARAMIE RANGE DUE TO
THUNDERSTORMS AND LOW CLOUDS. GUSTY SURFACE WINDS WILL OCCUR IN
THE NEBRASKA PANHANDLE THROUGH MID EVENING WITH SOUTHEAST WINDS OF
25 TO 35 MPH WITH GUSTS TO 50 MPH.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLOOD WATCH UNTIL 6 PM FRIDAY FOR WYZ061-WYZ063.
NE...WIND ADVISORY UNTIL 9 PM FRIDAY FOR NEZ001-NEZ002-NEZ003-NEZ019-
NEZ020-NEZ021-NEZ054-NEZ055.
&&
SHORT TERM/AVIATION...KMD
LONG TERM....RUBINHazardous weather outlook, May 23, 10:20 AM MDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1020 AM MDT FRI MAY 23 2008 NEZ001>003-019>021-054-055-WYZ059>070-241145- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1020 AM MDT FRI MAY 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON. SOME THUNDERSTORMS ARE EXPECTED TO BE SEVERE OVER THE NEBRASKA PANHANDLE...WITH A SLIGHT RISK OF SEVERE STORMS EAST OF THE LARAMIE RANGE IN WYOMING. THE MAIN THREAT WITH THE STORMS WILL BE LARGE HAIL...WITH A TORNADO POSSIBLE IN THE NEBRASKA PANHANDLE. A FLOOD WARNING REMAINS IN EFFECT FOR MUCH OF PLATTE COUNTY WYOMING THROUGH FRIDAY AS ADDITIONAL RAINFALL AND EXISTING HIGH WATER LEVELS WILL PRODUCE CONTINUED FLOODING OVER PORTIONS OF THE COUNTY. ANOTHER FLOOD WARNING REMAINS IN EFFECT FOR THE LITTLE SNAKE RIVER IN FAR SOUTHWEST CARBON COUNTY THROUGH 300 PM MDT TODAY. THE FLOOD WATCH CONTINUES FOR CENTRAL AND SOUTHERN PARTS OF CARBON COUNTY THROUGH FRIDAY. THERE IS A CONCERN THAT ADDITIONAL SHOWERS DURING THAT TIME COULD CAUSE SOME RIVERS AND STREAMS ALREADY SWOLLEN WITH SNOW MELT RUNOFF TO FLOOD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY AS DISTURBANCES MOVE THROUGH THE UPPER LEVEL TROUGH TO THE WEST ALONG THE PACIFIC COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY IN THE NEBRASKA PANHANDLE AND EXTREME SOUTHEAST WYOMING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, May 23, 2:16 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME
NATIONAL WEATHER SERVICE CHEYENNE WY
216 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HAIL 5 SE CHEYENNE 41.09N 104.72W
05/23/2008 M1.00 INCH LARAMIE WY TRAINED SPOTTER
0159 PM FUNNEL CLOUD 10 SE CHEYENNE 41.04N 104.66W
05/23/2008 LARAMIE WY TRAINED SPOTTER
SITED SOUTH OF ARCHER
0209 PM HAIL 11 SE CHEYENNE 41.03N 104.64W
05/23/2008 E1.25 INCH LARAMIE WY UTILITY COMPANY
AT WATER TREATMENT PLANT
0210 PM HAIL 5 SE CHEYENNE 41.09N 104.72W
05/23/2008 M1.00 INCH LARAMIE WY TRAINED SPOTTER
&&Local storm report, May 23, 3:16 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
316 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TORNADO 12 NW CHEYENNE 41.27N 104.96W
05/23/2008 LARAMIE WY TRAINED SPOTTER
ON THE GROUND FOR ABOUT 5 MIN.
&&
BCHAPMANLocal storm report, May 23, 4:00 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
400 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 7 E WHEATLAND 42.05N 104.82W
05/23/2008 M1.00 INCH PLATTE WY TRAINED SPOTTER
SIZED FROM PEA TO QUARTER. ABOUT ONE INCH OF RAIN. GROUND
COVERED WITH HAIL
&&
BCHAPMANLocal storm report, May 23, 4:09 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TORNADO 7 E WHEATLAND 42.05N 104.82W
05/23/2008 PLATTE WY PUBLIC
GOLFBALL SIZED HAIL ALSO.
&&
BCHAPMANLocal storm report, May 23, 4:10 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
410 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 1 S WHEATLAND 42.04N 104.96W
05/23/2008 E0.88 INCH PLATTE WY LAW ENFORCEMENT
&&
EISELocal storm report, May 23, 4:20 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TORNADO 12 NNW CHEYENNE 41.31N 104.88W
05/23/2008 LARAMIE WY LAW ENFORCEMENT
TORNADO WEST OF INTERSTATE 25 TRACKED FROM MILE MARKER 25
TO 39 FROM 315 PM THROUGH 400 PM MDT.
&&
EISEThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:58 PM MDT | Tornado Warning | CYS | Laramie | 32 min |
| May 22, 8:28 PM MDT | Tornado Warning | CYS | Laramie | 32 min |
| May 22, 9:06 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 39 min |
| May 22, 10:56 PM MDT | Areal Flood Warning | CYS | Platte | 18 hr |
| May 23, 1:28 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 47 min |
| May 23, 2:00 PM MDT | Tornado Warning | CYS | Laramie | 45 min |
| May 23, 2:34 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 26 min |
| May 23, 2:39 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 37 min |
| May 23, 3:14 PM MDT | Tornado Warning | CYS | Laramie | 28 min |
| May 23, 3:22 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 53 min |
| May 23, 3:40 PM MDT | Tornado Warning | CYS | Laramie, Platte | 50 min |
| May 23, 4:05 PM MDT | Tornado Warning | CYS | Platte | 25 min |
| May 23, 4:25 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 65 min |
| May 23, 4:30 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 45 min |
| May 23, 5:07 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 53 min |
| May 23, 5:10 PM MDT | Areal Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 2 hr |
| May 23, 5:21 PM MDT | Tornado Warning | CYS | Platte | 24 min |
| May 23, 5:40 PM MDT | Tornado Warning | CYS | Goshen | 19 min |
| May 23, 5:45 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 13 min |
| May 23, 5:53 PM MDT | Tornado Warning | CYS | Platte | 13 min |
Nearby
Tornado Warnings in Wyoming, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.